What is the color of someone urine who uses dilantin?

Question is Closed Report Mark as Favorite

Answers (1)

22 Jun 2010

Dilantin has not been reported to discolor urine.
See your doctor if you are concerned.
http://www.drugs.com/sfx/dilantin-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What can cause low dilantin levels?

in e.r. last night dilantin level was below 2.5 had a seizure

4 answers 1 Jan 2010

Any ideas of how to get my dilantin levels down without having seizures?

My dilantin level has been upped to 400 mg per nite. Lately I've been getting VERY drowsy and tip over easily. Went to my local dr. and he took ...

1 answer 26 Nov 2011

Keppra - Does a 6000 mg daily dose of levetiracetam interfere with dilantin's effectiveness?

I had a seizure in 1993, was given dilantin and it worked except for when the dose was lowered. Since December of 2011 I have had 3 gran mals after ...

1 answer 12 Sep 2012

What do these symptoms indicate? What action should be taken?

My father, 58, passed several large kidney stones at the beginning of July. He is a chronic sufferer and often passes some stones at this time of ...

2 answers 31 Jul 2013